# SDR WX0A20170731281

- Difficulty date: July 21, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 72,141 hours, 25,408 cycles
- Engine: Rroyce RB211535E4
- Engine time: 64,434 hours, 21,170 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 64,434 hours, 21,170 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, RIGHT ENGINE FAILED.  R&R #2 ENGINE.
